# SDR CA100121008

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 68,719 hours
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Part number: 65622161
- Condition: Broken
- Location: Cargo Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING OPENING OF THE MAIN CARGO DOOR, THE FWD CLEVIS ON THE BELLCRANK ASSY WAS FOUND FRACTURED.
